Nurofen For Children 3+Months 200Ml Orange

€11.00

Code 41944

This product contains Ibuprofen.

Add to Basket
Product Information

Nurofen for Children Orange 3 Months to 12 Years is an oral Ibuprofen suspension for babies and children from 3 months of age. It is to be taken by the mouth. This formula is for the relief of mild to moderate pain and can reduce temperature (including fever caused by immunisation), relieve symptoms of cold and flu, teething, toothache, sore throats, ear ache, headache, minor aches, and sprains.

  • Orange flavour
  • Fever and pain relief
  • Reduces temperature
  • Keep all medicines out of the reach and sight of children
  • Sugar Free
  • Free From Artificial Colours

How To Use

For oral and short-term use only.

Shake the bottle well before use.

Use the syringe inside to measure the dose accurately.

3 months and over weighing more than 5kg: one 2.5ml dose. If necessary give second 2.5ml dose 6hrs later.
3-6 months weighing over 5kg: one 2.5ml dose 3 times a day.
6-12 months: one 2.5ml dose 3 or 4 times in 24 hours.
1-3 years: one 5ml dose 3 times in 24 hours.
4-6 years: one 7.5ml (5ml + 2.5ml) dose 3 times in 24 hours.
7-9 years: one 10ml (5ml + 5ml) dose 3 times in 24 hours.

10-12 years: one 15ml (5ml + 5ml + 5ml) dose 3 times in 24 hours.

Do not give more than 2 doses in a 24 hour period.
Doses should be given every 6-8 hours.
Leave at least 4 hours between doses.
Do not take more than the recommended dose in 24 hours.
Do not use for more than 24 hours.
If symptoms persist after 24 hours or worsen, consult your doctor.
For children above 6 months, if symptoms persist after 3 days or worsen, consult your doctor.
If the fever is not reduced, consult your doctor.

Read the enclosed leaflet carefully before use.

Do not give this product if your baby or child: is under 3 months old or weighs less than 5kg, has (or has had two or more episodes of) a stomach ulcer, perforation, or bleeding, is allergic to Ibuprofen or any other ingredient in this product, Aspirin or other related painkillers, is taking other NSAID painkillers, or Aspirin with a daily dose above 75mg, has a fructose intolerance. Speak to your doctor or pharmacist before giving this product if baby or child: has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems, is dehydrated or has chicken pox. Medical advice is required before taking this product if the patient is: pregnant, trying to get pregnant, elderly, or is a smoker.

Active Ingredients

Ingredients: Each 5ml of oral Suspension contains 100mg Ibuprofen. Also contains: Maltitol Liquid.

Delivery Info

We aim to get your order into the next collection available after your order is received. Please kindly note that this is not a guarantee of next working day delivery. Should there be a delay in processing your order for any reason – you will be notified immediately. All products are subject to availability and delays may sometimes occur that are outside of our control. Any dates specified for delivery are therefore approximate only.

Please refer to our delivery section for full delivery & collection information.

Returns Policy

When you purchase online, you have a statutory right to return a Product (other than perishable produce) up to 7 days after your order has been delivered (cooling off period). We can change or cancel an order up until it is dispatched. If the order has been dispatched, you can return the Product to us and we will organise a refund (excluding delivery cost). Goods must only be returned if they are unused, unopened and in their original condition. Any breakages or damage must be reported within 24 hours of purchase/delivery

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty